# SDR 96ZZZX2225

- Difficulty date: March 6, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N26G
- Make and model: Beech 200BEECH
- Aircraft serial: BB787
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Check Valve
- Part number: 10138901133
- Condition: Leaking
- Location: Aux Xsfer Pump
- Part time: 8,479 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL CHECK VALVE HAD SOME DIRT IN THE SEAT ALLOWING FUEL TO PRESSURIZE THE AUXILIARY FUEL CELL AND LEAK AROUND THE TOP MANHOLE PANEL.  FUEL TRAVELED THROUGH THE WIRING CONDUIT ALLOWING SOME FUEL AND FUMES INTO THE CABIN AREA.
